I haven't been sleepy or anything like that. Just no energy, I mean zip. I still feel like I'm carrying around 100 extra lbs (as I did before I started treatment). Everything is 30 times harder to do than it should be. I don't go back to my dr. for two weeks. Although, I'm going to call about getting in sooner than that. In the mean time, does anyone know of any vitamin supplements or anything that will help me keep up?
Linda, How much Suboxone are you on? I went to a detox for 10 miserable days before going to a sub clinic. But I felt a lot better about an hour after my first dose of Suboxone. My doctor put me on 8mg tabs, I use 2 and a half tabs of 8mg. Tabs per day. I've been on the same amount for over a year now and feel pretty good. I take phenergan25mg tabs two each morning, and then the sub. I used to get really nauseous from the Suboxone alone. Now I feel great, and I sleep very well, actually I have to set my alarm to wake me up or I would probably sleep until 2-3pm in the afternoon. I would suggest a multi-vitamin to help you feel better. it really all depends on what you were addicted to and how much you were used to taking. your body needs time to adjust to all of these changes your making, but hang in there, you made the right choice. Most people take Suboxone for about 6months to a year, but I continue to take it because it helps me with migraine pain. I took pain meds for excruciating migraines. But eventually they quit working and just left me with the new problem of being addicted to them. Anyhow, keep. Trying, you can do it. Ask me a private question if you want, or just talk to me if you need a friend. Everybody needs help with this, it's easier if you don't try and do everything alone. NIK
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2010 • 5 answers
Posted 8 Mar 2011 • 2 answers
Posted 4 May 2011 • 2 answers
Posted 12 Oct 2011 • 3 answers
Posted 11 Mar 2016 • 3 answers